# SDR RRXA000659

- Difficulty date: February 21, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 5654549501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND A CRACK TO THE LT HORIZONTAL STAB L/E FORMER ANGLE AT STA XFS 47, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW ANGLE AND INSTALLED IAW DC-8 SRM 53-2-0, 51-2-20D AND DAC DWG NR 5654549.
